# SDR UPS00433358

- Difficulty date: June 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UNDERFLOOR - FRAME TIE-DOWN STRAP BROKEN, FWD OF RT OUTFLOW VALVE.  NEW TIE-DOWN STRAP FABRICATED AND INSTALLED PER SRM 51-30-02 AND SRM 51-30-1.
